Home

Barbara S, Steroid Use Bio

Leave a comment

Have been experiencing symtoms since mid90s. Spent almost four years on high doses of steroids for brain tumor, snd diffilculty being weaned off.

Midsection has continued to grow,blood pressure and glucose levels have risen. Upper body muscle has all but disappeared, have the hump on back of neck. Developing facial hair, have lost upper body muscle

No answers till endocrinologist recently!

HOME | Sitemap | Abbreviations | Adrenal Crisis! | Glossary | Forums | Bios | Add Your Bio | Add Your Doctor | MemberMap | CushieWiki

Janice B, Pituitary Bio

Leave a comment

 

Cushing’s with a pituitary tumor. Had surgery on April 2013.

Surgeon nicked the pituitary gland giving me adrenal insufficiency. Sept 2016 went into adrenal crises while on holiday in Germany. I believe I was given too much prednisone as I have cushing’s again from too much prednisone.

I am working with my Endocrinologist plus an MD with a MSc who is an expert in nutritonal biochemistry.

HOME | Sitemap | Adrenal Crisis! | Abbreviations | Glossary | Forums | Donate | Bios | Add Your Bio | Add Your Doctor | MemberMap | CushieWiki

Lynne (jim4lynne), Steroid-Induced Bio

1 Comment

 

My bushings has been caused by corticosteroids. I have been on steroids or 40years daily.for severe brittle asthma. I have been on prednisolone and iv steroids on hospital admissions for years. I did suffer from cushingoid symptoms caused by fluid but they settled as the steroids were reduced. About 4/5 years ago i was struggling with the extremely high doses of prednisolone so I was put on intramuscular Kenalog of 40ml/mg every 2 weeks. This was to be a short term fix but went on longer.

Unfortunately this was not monitored and reduced at all. Even though I was experiencing pretty obvious symptoms of bushings I could not gt anyone to look at this so I got worse and wore.

Eventually I saw my Resp Consultant on 4thJuly and got the diagnosis. This was a horrible relief.

Immediately I was put on a 2.5ml/mg education every 2 weeks to try to lower the cortisol levels.

Bit like closing the gate after the horse has bolted! To say this is hard is an understatement as what with the side effect from the cushing as everyone will know this is hell there is the withdrawal from the corticosteroids too. They all morph into one so I don’t know what is happening.

I have tried to get some answers from the medical profession but can’t get any information at all.

The Cushings side effect weight, stretch marks etc are still getting worse and I can only think that this is because I am still being loaded with steroids.

I appreciate that my bushings is caused by steroids and not a tumour but if any one has any advice how to cope with this I would be sooooooooo grateful.

All my best wishes to other sufferers.

 

HOME | Sitemap | Adrenal Crisis! | Abbreviations | Glossary | Forums | Donate | Bios | Add Your Bio | Add Your Doctor | MemberMap | CushieWiki

Nancy (chance), Steroid-Induced Bio

Leave a comment

golden-oldie

 

Originally posted April 18, 2008

I have Iatrogenic Cushings—I also have adrenal insuffiency —One doctor told me to just say I have Addison’s—I have many symptoms of Addison’s but I don’t have the salt issues. I have much empathy for the 52 year old man.

I am 60 and have been on cortico-steroids since 1979—everyday. It has beaten up my body alot-oh–I have steroid dependent asthma–I have essentially been in statis asthmaticus and/or on steroids for 30 years.

My allergist told me I have the twitchiest lungs he has ever seen. I am sharing this because anyone else on steroids for their asthma must have very twitchy lungs too.

I know I am lucky because I have never been on a respirator–Hospitalized yes.

I would like to hear from other folks with steroid dependent asthma or other Cushing’s folks.

HOME | Sitemap | Adrenal Crisis! | Abbreviations | Glossary | Forums | Donate | Bios | Add Your Bio | Add Your Doctor | MemberMap | CushieWiki

Meme’s Brother-in-Law, Steroid-Induced Bio

1 Comment

golden-oldie

 

 

Help!! We get no answers but we have questions! My brother-in-law is 52 yrs old and has had a lifetime of prednisone use due to chronic asthma.

Last spring he got a cold that completely debilitated him to the point where the most he could do was take a shower and sleep. This went on for months. In and out of doctors’ offices looking for answers. Getting none. Lots and lots of tests.

Around September he started regaining some strength and was able to return to work part time.

By October, he had another cold and everything quickly went down hill. Severe fatigue, lightheadedness, muscle weakness etc. etc.

After seeing pulmonary specialists and every other doctor we could, thanks to our HMO, we were told steroid myopathy, Cushing’s Syndrome, cardiac myopathy and the obvious shut down of the adrenal glands due to this.

Now we see why there is no energy!! But what do we do? We live in the Midwest but would go anywhere for treatment or help.

The main question is how does a person get enough strength back to enjoy and have some quality of life?? At this point he is on a maintenance dose of 10mg of prednisone per day so he can live. Should an endocrinologist be checking him?? Any suggestions or comments are greatly appreciated!!! Thank you.

HOME | Sitemap | Adrenal Crisis! | Abbreviations | Glossary | Forums | Donate | Bios | Add Your Bio | Add Your Doctor | MemberMap | CushieWiki

MIranda (Miranda34), Steroid-Induced Cushing’s

1 Comment

steroids

 

Hi,
I have only recently been diagnosed with Cushing’s syndrome,and it is due to the mediciine i take for asthma.ilast year i kept collapsing in the street and iwas suffering from low blood-pressure and hypoglycemia.

 

I live in france where this illness is practically unheard of. I am on two different medications to treat my illness but have gained a lot of weight,have a ‘camel’s hump’,edema on my legs and feet as well as having a ‘moon-shaped face”. I am British-American and would love to hear other people’s stories of living with this disease.

 

I am exhausted all the time,depressed,can’t concentrate on anything…i have trouble leaving the house because i get dizzy and people stare at me and judge me because i am obese.

 

I came to this website to hear other people’s stories and to feel less alone because Cushing’s syndrome is a nightmare.

Take care!

HOME | Sitemap | Adrenal Crisis! | Abbreviations | Glossary | Forums | Donate | Bios | Add Your Bio | Add Your Doctor | MemberMap | CushieWiki

Valerie (vj713), Steroid-Induced Bio

Leave a comment

golden-oldie

 

Originally posted Monday, December 1, 2008

I developed severe asthma 6 years ago. At that time the pulmonary doctors put me on high dose steroids, and I have continually been on high dose steroids since then. As a result, I now have Cushings,addisons and type 2 diabetes. I have tried so many times to get off the steroids but I end up very sick and hardly able to breathe. I’m searching for help.

I hope someone is out there in my shoes so you can tell me how you are coping with this disease.

 

HOME | Sitemap | Adrenal Crisis! | Abbreviations | Glossary | Forums | Donate | Bios | Add Your Bio | Add Your Doctor | MemberMap | CushieWiki

Older Entries

%d bloggers like this: